Porous Exponential Domination in Harary Graphs

Articles > Article · 2020

Authors: C. Çiftçi, Aysun AYTAÇ

Mathematical Notes, International, WoS, 2020, vol 107, pp 231-237

DOI: 10.1134/s0001434620010228

Summary

A porous exponential dominating set of a graph G is a subset S such that, for every vertex v of G , ∑ u ∈ S (1/2) d ( u, v )−1 ≥ l, where d ( u, v ) is the distance between vertices u and v. The porous exponential domination number, γ * e (G), is the minimum cardinality of a porous exponential dominating set. In this paper, we determine porous exponential domination number of the Harary graph H k,n for all k and n .

View details